English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The invariant -K/sup{2} and continued fractions for 2-dimensional cyclic quotient singularities

MPS-Authors
/persons/resource/persons235479

Ishii,  Shihoko
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ishii, S. (2002). The invariant -K/sup{2} and continued fractions for 2-dimensional cyclic quotient singularities. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 72, 207-215.


Cite as: http://hdl.handle.net/21.11116/0000-0004-32EE-8
Abstract
There is no abstract available